# SDR DALA2020120804020

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM YB BETWEEN FR 73/FR 74 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM YB BETWEEN FR 73 TO FR 74 AT AFT GALLEY AREA, AS PER A330 SRM AND DWG.
